# SDR EIA980361

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Flat
- Location: Rt Mlg
- Part time: 47,528 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING POST FLIGHT WALK AROUND INSPECTION, THE RIGHT GEAR STRUT WAS FOUND COMPLETELY DEFLATED.  DURING FURTHER INVESTIGATION IT WAS FOUND THAT THE GLAND NUT WAS COMPLETELY DISENGAGED FROM THE OUTER CYLINDER.  (M)
